Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2011 | 2010 | 2008 | 2007 | 2006 | 2005 | 2004
Number of items: 14.

2011

Jamshidian, Farshid (2011) On the combinatorics of iterated stochastic integrals. Stochastics : An International Journal of Probability and Stochastic Processes, 83 (1). pp. 1-15. ISSN 1744-2508

2010

Jamshidian, Farshid (2010) Trivariate support of flat-volatility forward Libor rates. Mathematical Finance, 20 (2). pp. 229-258. ISSN 0960-1627

2008

Jamshidian, Farshid (2008) Numeraire Invariance and application to Option Pricing and Hedging.

Jamshidian, Farshid (2008) Bivariate support of forward libor and swap rates. Mathematical Finance, 18 (3). pp. 427-443. ISSN 0960-1627

2007

Jamshidian, Farshid (2007) The duality of optimal exercise and domineering claims : a Doob-Meyer decomposition approach to the Snell envelope. Stochastics : An International Journal of Probability and Stochastic Processes, 79 (1-2). pp. 27-60. ISSN 1744-2508

Jamshidian, Farshid (2007) Trivariate support of flat-volatility forward Libor rates.

Jamshidian, Farshid (2007) Exchange Options.

2006

Jamshidian, Farshid (2006) Bivariate support of forward Libor and swap rates.

2005

Evers, Ingmar and Jamshidian, Farshid (2005) Replication of flexi-swaps. Risk magazine . pp. 67-70.

Jamshidian, Farshid (2005) Chaotic expansion of powers and martingale representation.

Jamshidian, Farshid (2005) Various identities for iterated integrals of a semimartingale.

Jamshidian, Farshid (2005) Invariant Option Pricing & Minimax Duality of American and Bermudan Options [presentation].

2004

Jamshidian, Farshid (2004) Numeraire-invariant option pricing and american, bermudan, trigger stream rollover. In: 4th Winter School on Financial Mathematics, January 24-26, 2005, Lunteren, the Netherlands.

Jamshidian, Farshid (2004) Numeraire-invariant option pricing & american, bermudan, and trigger stream rollover.

This list was generated on Wed Jul 30 05:28:20 2014 CEST.